# SDR 08FDEA02376

- Difficulty date: June 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727227
- Aircraft serial: 20978
- Aircraft time: 54,642 hours, 42,287 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 2566A30
- Part serial: 11501
- Condition: Damaged
- Part time: 1 hours, 2 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL WARNING ACTIVATED AT ROTATION.  AIRCRAFT FLYING NORMALLY.  STAYED ON UNTIL CIRCUIT BREAKER  PULLED.  AMBER WINDSHEAR LIGHT CAME ON.  REMOVED AND REPLACED AOA VANE AND SYSTEM OPS CKS NORMAL IAW 727 M/M 34-18-051-4 AND REINSTALLED S/OS HAND MIKE AND BOOM MIKE AND COAT HANGERS AND LIFE VEST PREVIOUSLY FOM, ALL ASSOCIATED ITEMS OPS CKS NORMAL 727 M/M 23-10-00.  OK TO CONTINUE.
